# SDR S2YA05031

- Difficulty date: May 11, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- Engine: Pwa PW306B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 47051
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, CREW REPORTED A CAS MESSAGE (NWS POWER UP FAIL) AND EXECUTED A MISSED APPROACH.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT WITH FREE CASTERING NOSE WHEEL.  OUTSTATION MECHANIC VISUALLY INSPECTED THE NOSE GEAR, RERACKED THE NWS ECU AND REPLACED BULBS ON THE NWS CAPSULE SWITCH.  WITH OPS CHECKS GOOD THE AC WAS RETURNED TO SERVICE.  DURING THE NEX FLIGHT, CREW REPORTED BOTH NWS FAIL AND NWS POWER UP FAIL ON LANDING.  MECHANIC INSPECTED THE SYSTEM, CLEANED THE FEEDBACK POTENTIOMETER AND FOUND THE A3 PIN AT THE NEW NWS SWITCH WAS BAD.  MECHANIC REPLACED THE CONNECTOR AND OPERATIONALLY CHECK AC WITH NO FURTHER DEFECTS. (K)
